# SDR CALA2023121303640

- Difficulty date: December 10, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 106,095 hours, 14,121 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6613303
- Part serial: K0236
- Condition: Leaking
- Location: Hyd System
- Part time: 806,095 hours, 714,121 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

L HYD QUANITY DROPPED TO 0 AFTER TAKEOFF FOUND LEFT HYDRAULIC MODULE IN PYLON WITH DISLOGED FILTER BOWL REMOVED LEFT ACMP PRESSURE AND CASE DRAIN FILTER MODULE AS PER AMM 29-11-40. FOUND NO DEBRI OR DPI''S EXTENDED. SWAPPED FITTINGS WITH NEW O RINGS ONTO REPLACEMENT MODULE M&E 76-2911-3-0125. READY TO INSTALL. PARTS USED: 76-2911-3-0125,QTY :1 ADD EMP:U400683 INSTALLED ACMP MODULE IAW AMM 29-11-40. WORK PERFORMED UNTIL STEP K . REQUIRES STEP L TO BE COMPLETE. R/R HYD ELECTRIC DRIVEN PUMP PER AMM 29-11-01 UP TO AND NOT INCLUDED STEP (L) FOR THE LEAK TEST PARTS USED: 1680227,QTY :1 ADD EMP:U400683 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1680227 SN OFF 0236 CORRECTION: R/R HYD ELECTRIC DRIVEN PUMP PER AMM 29-11-01-400-801 UP TO AND INCLUDED STEP (G) 18 , REQUIRE LEAK TEST IPC REFERENCE # 29-11-02 PUMP, HYD ELECT OFF 25-2911-9-0008 0236 ON 25-2911-9-0008 0819 PUMP, HYD ELECT OFF 25-2911-9-0008 0236 ON 0000 COMPLETED INSTALLATION OF #1 ENG. ACMP FROM STEP H TO COMPLETION IAW AMM 29-11-01-400-801 . ALL OPS CKS ARE NORMAL AND NO LEAKS ARE NOTED. OK TO CONTINUE.
